Jump to content

Recommended Posts

So I have been bleeding this entire month. I'm going to the doctor as soon as I can. I was wondering if anyone else has had a problem from their MI meds with this. I'm on yaz for my BC. I've never had a problem with spotting or anything. I added ambien recently. idk. This has been a real pain in my ass so I was wondering if it was from my MI meds.

Anyone?

Also: no cramping or anything, the blood is not as heavy as my period. I didn't miss a pill. I know it may not be med related but I figured it was worth an ask.

Link to comment
Share on other sites

Sorry I dont have a diagnosis or anything, but I know my sister had the same problem with yaz, they switched her to the ring, she would either have the same issue as you or have 2-3 a month. It may possibly be a drug interaction or maybe your body chemistry just isnt right for yaz. I would defenitely see a doctor though.

Link to comment
Share on other sites

So I have been bleeding this entire month. I'm going to the doctor as soon as I can.

Like dianthus said, it is on Abilify's PI sheet as a rarely seen side effect.

Either way, if this has been going on for more then like a week - at the very least call the doctor. Soon. Like today.

There's a long list of possible reasons why you could be bleeding like that - some of which are harmless - and some of which can do nasty things to your health if not taken care of in a timely manner.

~ May

Link to comment
Share on other sites

Did you just start this birth control recently? It can really mess up your cycle sometimes. I was on the Depo shot for like nine months and I spotted the entire time, though I never had a period. Hormonal birth control does all kinds of weird shit. I used to be all well- read on the topic, but I've forgotten a lot of it now.

Like everyone else said, I would go to the doctor about this. I'm sure that's annoying. I don't know if it's your MI meds or your BC, you should have your doctor help you with this definitely.

Good luck.

Link to comment
Share on other sites

what about the cogentin?

I was rx'd that for SE, but never took it long enough to notice any SE from it.

I get weird menstrual stuff on my AAP.

Haven't been on abilify, but with at the very least risperdal causing monthy wonkiness, I wouldn't put it past abilify either.

Maybe your first stop should be an gyn? That way they can rule out any abnormalities and when that comes back normal you can head to the pdoc.

This must be a pita. I had a lot of bleeding on depo and hated every minute of it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...